A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I
Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 650-661
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_4_a13,
author = {L. I. Kamynin},
title = {A theorem on an oblique derivative for second-order parabolic equations that admit weak {degeneration.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {650--661},
year = {1988},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_4_a13/}
}
TY - JOUR AU - L. I. Kamynin TI - A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I JO - Differencialʹnye uravneniâ PY - 1988 SP - 650 EP - 661 VL - 24 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_4_a13/ LA - ru ID - DE_1988_24_4_a13 ER -
L. I. Kamynin. A theorem on an oblique derivative for second-order parabolic equations that admit weak degeneration. I. Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 650-661. http://geodesic.mathdoc.fr/item/DE_1988_24_4_a13/